Article details
Article details

< Prev.
Next >
 
Article Title Scaling and commonality in anomalous fluctuation statistics in models for turbulence and ferromagnetismArticle
Part of Journal of Physics A: Mathematical and General
38
Page(s) 2289-2297
Name(s) Chapman, S.C.
Rowlands, G.
Watkins, N.W.
Publication 2005
Classmarks 532.5 (Universal Decimal Classification)
Subjects Turbulence;
Availability
Barcode Location Shelf Shelfmark Status Category
0058616BAS CambridgeReprints CollectionRepr. 532.5AvailableLoan